On the Combinatorics of Coadjoint Orbits
Funkcionalʹnyj analiz i ego priloženiâ, Tome 27 (1993) no. 1, pp. 73-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1993_27_1_a10,
author = {A. A. Kirillov},
title = {On the {Combinatorics} of {Coadjoint} {Orbits}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {73--75},
year = {1993},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1993_27_1_a10/}
}
A. A. Kirillov. On the Combinatorics of Coadjoint Orbits. Funkcionalʹnyj analiz i ego priloženiâ, Tome 27 (1993) no. 1, pp. 73-75. http://geodesic.mathdoc.fr/item/FAA_1993_27_1_a10/
[1] Gudivok P. M., Kapitonova Yu. V., Polyak S. S., Rudko V. P., Tsitkin L. I., Kibernetika, 1990, no. 1, 40–48 | MR | Zbl
[2] Arnold V. I., Duke Math. J., 63:2, 537–555 | DOI | MR | Zbl
[3] Arnold V. I., Uspekhi matem. nauk, 47:1(283) (1991), 3–45 | MR
[4] Andre D., J. Math. Pures Appl., 7 (1981), 167–184
[5] Knuth D. E., Buckholtz T. J., Math. Comp., 21 (1967), 663–688 | DOI | MR | Zbl